# SDR UPS02438116

- Difficulty date: May 3, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Sta 1148 25l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CORROSION STA 1148 STRINGER 25L TO 26L ***MRR FILED AS OPEN****
